Astrophysics and Space Science

, Volume 151, Issue 1, pp 73–80 | Cite as

Oscillatory hydromagnetic flow through a porous medium in the presence of free convection and mass transfer flow

  • I. A. Hassanien


Unsteady two-dimensional hydromagnetic free convection and mass transfer flow of an electrically-conducting viscous-incompressible fluid, through a highly porous medium bounded by a vertical plane surface of constant temperature is considered. The free-stream velocity of the fluid vibrates about a mean constant value and the surface absorbs the fluid with constant velocity. Expressions for the velocity, temperature, concentration are obtained. Effects of Gr (Grashof number), Gm (modified Grashof number),K (permeability of the porous medium), ω (frequency parameter), andM (magnetic parameter) upon the velocity field are discussed.


Permeability Convection Mass Transfer Porous Medium Velocity Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Gebhart, B. and Pera, L.: 1971,Int. J. Heat Mass Trans. 14, 2025.Google Scholar
  2. Gulab, R. and Mishra, R.: 1971,Indian J. Pure Appl. Math. 8, 637.Google Scholar
  3. Raptis, A.: 1983,J. Engng. Sci. 21, 345.Google Scholar
  4. Raptis, A., Tzivanidis, G., and Kafousias, N.: 1981,Heat Mass Trans. 8, 417.Google Scholar
  5. Singh, Dilip: 1964,J. Phys. Soc. Japan 19, 751.Google Scholar
  6. Soundalgekar, M.: 1976,Proc. Indian Acad. Sci. 84A, 194.Google Scholar
  7. Sparrow, E. M., Minkowycz, J. J., and Eckert, E. R. G.: 1964,J. Heat Trans. ASME 86C, 508.Google Scholar
  8. Varshney, C.: 1979,Indian J. Pure Appl. Math. 10, 1558.Google Scholar
  9. Yamamoto, K. and Iwamura, N. J.: 1976,Engin. Math. 10, 41.Google Scholar
  10. Yamamoto, K. and Yoshida, Z.: 1974,J. Phys. Soc. Japan 37, 774.Google Scholar

Copyright information

© Kluwer Academic Publishers 1989

Authors and Affiliations

  • I. A. Hassanien
    • 1
  1. 1.Math. Dept., Faculty of ScienceAssiut UniversityAssiutEgypt

Personalised recommendations